A duality for finite $t$-modules

J. Math. Sci. Univ. Tokyo
Vol. 2 (1995), No. 3, Page 563--588.

Taguchi, Yuichiro
A duality for finite $t$-modules
[Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

An ${\Bbb F}_q[t]$-analogue of the Cartier duality is established. Applications to $π$-divisible groups are given. Dual Drinfeld modules are made explicit.

Mathematics Subject Classification (1991): Primary 11G09; Secondary 14L05, 14L15
Mathematical Reviews Number: MR1382520

Received: 1992-11-24